# SDR AALA202205109018

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A300*
- Aircraft serial: 3879
- Aircraft time: 42,429 hours, 16,706 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 91232
- Condition: Defective
- Location: Zone 900 - Lav/G
- Part time: 3,783 hours, 1,559 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ALARM LIGHT ON. HOT TO TOUCH ACCORDING TO FLIGHT ATTENDANT. LAVATORY ECAM MESSAGE AND MASTER WARNING ILLUMINATED MULTIPLE TIMES. REPLACED MID LAVATORY SMOKE DETECTOR AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-15.
